# SDR ABXA20251214334

- Difficulty date: December 14, 2025
- Submitted: December 14, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 97,891 hours, 25,922 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE CAUTION MESSAGE ON SHORT FINAL , AFTER LANDING  MTX .PERFOMED L.E.S OPERATIONAL CHECK WITH HYDS. AND ELECTRCAL POWER IAW AMM 27-81-00. ALL FOUND NORMAL AT THIS TIME. MTX  RETURNED AC TO SERVICE
